# SDR TRAX200701591

- Difficulty date: October 16, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 10,351 hours, 6,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT EMERGENCY LIGHT LUMINESCENT STRIP PROTECTORS DAMAGED MID WAY THROUGH CABIN.
